# SDR IPXA2023071240405

- Difficulty date: June 28, 2023
- Submitted: July 21, 2023
- Operation: Air carrier
- Aircraft: N368UP
- Make and model: Boeing 767-300
- Aircraft serial: 65907
- Aircraft time: 8,454 hours, 3,287 cycles
- System (JASC): 5751 · Ailerons
- Part: Aileron
- Part number: 113T7100414G
- Part serial: 2504
- Condition: Unknown
- Location: Rh Outbd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

*SUPPLEMENTAL SDR* ON WAI RIGHT AILERON SHOWS LIGHTENING STRIKE***SM40/LMX3*** EO-87507-REQ2 ASSIGNED TO THE FAULT. NEW MOMENT OF -113.6125 ADDED AS NOTE TO THE TRACKED AILERON. C/W
